Alert archive / Mississippi / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Mar 12, 2015, 3:45 PM CDT for 4 counties in Mississippi. It took effect at Mar 12, 2015, 7:00 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2015, 3:45 PM CDT (20:45 UTC)
- In effect from
- Mar 12, 2015, 7:00 PM CDT
- Expired
- Mar 13, 2015, 2:30 PM CDT
- In force
- 20 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties George County, MS, Greene County, MS, Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 69 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
682 WGUS64 KMOB 122045 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 345 PM CDT THU MAR 12 2015 ...FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF SOUTHEAST MISSISSIPPI THIS EVENING THROUGH FRIDAY MORNING... .MOISTURE WILL CONTINUE TO FOCUS AND SPREAD ACROSS THE AREA TONIGHT THROUGH MUCH OF FRIDAY AS LOW PRESSURE REMAINS TO THE WEST OF OUR AREA. THE FOCUS OF THE HEAVIER RAIN WILL REMAIN ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND FURTHER WEST OF OUR AREA THROUGH THIS TIME PERIOD. EXPECTING WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THIS AREA AND MUCH OF THE REGION THROUGH FRIDAY. SOME OF THE RAINFALL COULD BE LOCALLY HEAVY...AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE. MSZ075-076-078-079-130400- /O.NEW.KMOB.FF.A.0002.150313T0000Z-150313T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 345 PM CDT THU MAR 12 2015 ...FLASH FLOOD WATCH IN NOW IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST MISSISSIPPI... INCLUDING THE FOLLOWING AREAS...GEORGE...GREENE...PERRY AND STONE. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING * OVER THE PAST FEW DAYS...PARTS OF INTERIOR SOUTHEAST MISSISSIPPI HAVE RECEIVED SEVERAL INCHES OF RAINFALL. AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE OVER THE WATCH AREA THROUGH THE FRIDAY WHICH WILL FALL ON ALREADY SATURATED GROUND. LOCALIZED AREAS MAY RECEIVE UP TO 3 INCHES OF RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
632 WGUS64 KMOB 130353 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1053 PM CDT THU MAR 12 2015 ...FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF SOUTHEAST MISSISSIPPI THIS EVENING THROUGH FRIDAY MORNING... .MOISTURE WILL CONTINUE TO FOCUS AND SPREAD ACROSS THE AREA TONIGHT THROUGH MUCH OF FRIDAY AS LOW PRESSURE REMAINS TO THE WEST OF OUR AREA. THE FOCUS OF THE HEAVIER RAIN WILL REMAIN ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND FURTHER WEST OF OUR AREA THROUGH THIS TIME PERIOD. EXPECTING WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THIS AREA AND MUCH OF THE REGION THROUGH FRIDAY. SOME OF THE RAINFALL COULD BE LOCALLY HEAVY...AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE. MSZ075-076-078-079-131200- /O.CON.KMOB.FF.A.0002.000000T0000Z-150313T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1053 PM CDT THU MAR 12 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...GEORGE...GREENE...PERRY AND STONE. * UNTIL 7 AM CDT FRIDAY * OVER THE PAST FEW DAYS...PARTS OF INTERIOR SOUTHEAST MISSISSIPPI HAVE RECEIVED SEVERAL INCHES OF RAINFALL. AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE OVER THE WATCH AREA THROUGH THE FRIDAY WHICH WILL FALL ON ALREADY SATURATED GROUND. LOCALIZED AREAS MAY RECEIVE UP TO 3 INCHES OF RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
028 WGUS64 KMOB 131001 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 501 AM CDT FRI MAR 13 2015 ...FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF SOUTHEAST MISSISSIPPI UNTIL 4 PM CDT THIS AFTERNOON... .MOISTURE WILL CONTINUE TO FOCUS AND SPREAD ACROSS THE AREA TODAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS ACROSS A PORTION OF INTERIOR SOUTHEAST MISSISSIPPI AND THE POSSIBILITY OF LOCALIZED FLASH FLOODING. MSZ075-076-078-079-131815- /O.EXT.KMOB.FF.A.0002.000000T0000Z-150313T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 501 AM CDT FRI MAR 13 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...GEORGE...GREENE...PERRY AND STONE. * UNTIL 4 PM CDT THIS AFTERNOON * OVER THE PAST FEW DAYS...PARTS OF INTERIOR SOUTHEAST MISSISSIPPI HAVE RECEIVED SEVERAL INCHES OF RAINFALL. AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE OVER THE WATCH AREA WHICH WILL FALL ON ALREADY SATURATED GROUND. HIGHER LOCALIZED AMOUNTS ARE POSSIBLE WHICH RESULTS IN A POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
176 WGUS64 KMOB 131822 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 122 PM CDT FRI MAR 13 2015 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF SOUTHEAST MISSISSIPPI UNTIL 4 PM CDT THIS AFTERNOON... .LOCALLY HEAVY RAINFALL WILL CONTINUE TO SPREAD ACROSS MUCH OF SOUTHEAST MISSISSIPPI THROUGH THIS AFTERNOON. HEAVY RAINS FALLING OVER ALREADY SATURATED GROUNDS WILL LEAD TO POTENTIAL FLASH FLOODING THROUGH THE AFTERNOON. MSZ075-076-078-079-132100- /O.CON.KMOB.FF.A.0002.000000T0000Z-150313T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 122 PM CDT FRI MAR 13 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...GEORGE...GREENE...PERRY AND STONE. * UNTIL 4 PM CDT THIS AFTERNOON * OVER THE PAST FEW DAYS...PARTS OF INTERIOR SOUTHEAST MISSISSIPPI HAVE RECEIVED SEVERAL INCHES OF RAINFALL. AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE OVER THE WATCH AREA WHICH WILL FALL ON ALREADY SATURATED GROUND. HIGHER LOCALIZED AMOUNTS ARE POSSIBLE WHICH RESULTS IN A POTENTIAL FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
817 WGUS64 KMOB 131930 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 230 PM CDT FRI MAR 13 2015 ...FLASH FLOOD WATCH CANCELLED... .AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED SURFACE LOW WAS LIFTING SLOWLY NORTHWARD UP ACROSS THE ARKLATEX THIS AFTERNOON. WRAPPING AROUND THE DEEP LAYER LOW PRESSURE SYSTEM...WATER VAPOR SATELLITE IMAGERY HAS INDICATED A COLUMN OF DRIER AIR SURGING NORTHEAST ACROSS LOUISIANA AND SOUTHERN MISSISSIPPI. THIS WILL EFFECTIVELY DECREASE THE HEAVY RAIN POTENTIAL THROUGH THE REMAINDER OF THE AFTERNOON AS RADAR HAS SHOWN A SUBSTANTIAL DECREASE IN INTENSITY WITH THE LINGERING ACTIVITY OVER SOUTHEAST MISSISSIPPI. RADAR OBSERVATIONS ALSO INDICATE THAT THE AXIS OF RAINFALL HAS ALSO BEEN GRADUALLY SHIFTING EASTWARD OUT OF THE WATCH AREA. CONSIDERING SATELLITE AND RADAR OBSERVATIONS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. MSZ075-076-078-079-132030- /O.CAN.KMOB.FF.A.0002.000000T0000Z-150313T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERRY-GREENE-STONE-GEORGE- 230 PM CDT FRI MAR 13 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. THE AXIS OF RAINFALL CONTINUES TO SHIFT EAST OF THE AREA AND LINGERING RAINFALL INTENSITY HAS BEEN GREATLY REDUCED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Mar 12, 12:43 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 12, 12:43 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1243 PM CDT THU MAR 12 2015
.AVIATION...
12.18Z ISSUANCE...WARM SOUTH-EASTERLY FLOW OVER THE COOL NEAR-SHORE
WATERS OF THE GULF HAS RESULTED IN SIGNIFICANT ADVECTION FOG AT KBFM
AND KPNS WITH VISIBILITIES ROUTINELY LESS THAN 1SM. THESE CONDITIONS
ARE FORECAST TO REMAIN LARGELY UNCHANGED OVER THE TAF PERIOD WITH IFR
TO LIFR CIGS/VSBYS EXPECTED TO CONTINUE AT ALL SITES AFTER SUNSET
THIS EVENING. 05/RR
&&
.PREV DISCUSSION... /ISSUED 1042 AM CDT THU MAR 12 2015/
UPDATE...AS MENTIONED A LITTLE EARLIER VISIBILITIES WILL LIKELY BE
BOUNCING AROUND ALONG THE COASTAL AREAS OF THE FLORIDA PANHANDLE FOR
THE REST OF THE DAY AS THE WARM FRONT IS IN THE VCNTY. OBSERVATIONS
INDICATE THE FRONT IS MOVING BACK ONSHORE AND IS JUST A LITTLE INLAND
OVER THE PANHANDLE...WITH WINDS HAVING VEERED FROM EAST TO EAST-SOUTHEAST
AT PNS...HRT...DTS AND VPS. AS A RESULT...THE DENSE FOG IS MOVING
BACK INTO THE IMMEDIATE COASTAL AREAS OF THE PANHANDLE. THE WARM
FRONT WILL LIKELY MOVE A LITTLE FURTHER INLAND TODAY...SO WE WILL BE
REISSUING THE DENSE FOG ADVISORY FOR THE COASTAL ZONES (PRIMARILY FOR
IMMEDIATE BEACH AREAS) UNTIL 9 PM TONIGHT...AND THEN WILL PROBABLY
NEED TO BE EXTENDED LATER INTO THE NIGHT. NO DENSE FOG IS OCCURRING OVER
INTERIOR PORTIONS OF THE FLORIDA PANHANDLE...AND MOST OF SOUTHWEST
ALABAMA...ALTHOUGH SOME LIGHT FOG WILL BE POSSIBLE THROUGH MUCH OF
THE DAY. (12/DS 07/MB)
MARINE...MORNING CWF HAS BEEN ISSUED. NO CHANGES THERE...EXCEPT FOR
WE WENT AHEAD AND EXTENDED THE MARINE DENSE FOG ADVISORY THROUGH 9 PM
THIS EVENING AS WELL. (12/DS 07/MB)
PREV DISCUSSION... /ISSUED 922 AM CDT THU MAR 12 2015/
UPDATE...DENSE FOG HAS LIFTED THIS MORNING WITH VISIBILITIES
CURRENTLY AROUND 1 STATUTE MILE OR GREATER ACROSS THE COASTAL AREA.
AS A RESULT...WE HAVE CANCELLED THE DENSE FOG ADVISORY. HOWEVER...
WITH THE PRESENCE OF THE FRONT JUST OFFSHORE...WE MAY END UP WITH YET
ANOTHER ROUND OF DENSE FOG LATER IF THE FRONT MEANDERS BACK ONSHORE.
WE WILL CONTINUE TO MONITOR OBSERVATIONS ACROSS THE AREA. 07/MB
PREV DISCUSSION... /ISSUED 500 AM CDT THU MAR 12 2015/
SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...AN UPPER TROF OVER
SOUTHERN PLAINS MOVES LITTLE THROUGH THE PERIOD WHILE A SURFACE LOW
CURRENTLY OVER THE NORTHWEST GULF MOVES NORTHWARD ALONG THE SABINE
RIVER VALLEY. AS THIS OCCURS...A FRONTAL BOUNDARY OVER THE NORTHERN
GULF ADVANCES NORTHWARD INTO THE FORECAST AREA AND REMAINS OVER THE
AREA TONIGHT. POPS INCREASE TO CATEGORICAL OVER THE WESTERN HALF AND
NORTHERN PORTION THROUGH THE DAY WHERE THE BEST DEEP LAYER LIFT WILL
BE PRESENT...WITH GOOD CHANCE TO LIKELY POPS OVER THE
REMAINDER...THEN SIMILAR POPS FOLLOW FOR THE OVERNIGHT HOURS. HIGHS
TODAY WILL BE SEVERAL DEGREES ABOVE NORMAL ESPECIALLY OVER THE
EASTERN PORTION OF THE AREA...THEN MILD OVERNIGHT LOWS FOLLOW
TONIGHT. DENSE FOG IS WELL ESTABLISHED OVER MUCH OF THE COASTAL
PORTION OF THE NORTHWEST FLORIDA PANHANDLE BUT IS CHALLENGING OVER
COASTAL ALABAMA AND AREAS FURTHER INLAND. WILL CONTINUE WITH THE
DENSE FOG ADVISORY FOR THESE LOCATIONS...AND HAVE OPTED TO INCLUDE
SOUTH CENTRAL ALABAMA AS WELL...ALTHOUGH HAVE LESS CONFIDENCE FOR
THIS PORTION. WILL CONTINUE TO MONITOR THROUGH THE EARLY MORNING
HOURS. /29
LONG WAVE MID TO HIGH LEVEL TROUGH AXIS CONTINUES TO EXTEND FROM
TEXAS TO DEEP INTO MEXICO FRIDAY AND FRIDAY NIGHT. GLOBAL MODELS ARE
IN AGREEMENT IN LIFTING AN UPPER LEVEL DISTURBANCE OUT OF THE WESTERN
GULF AND UP ACROSS THE LOWER MISSISSIPPI RIVER VALLEY DURING THE DAY
FRIDAY. THIS FEATURE DAMPENS CONSIDERABLY FRIDAY NIGHT AS IT
CONTINUES NORTHEAST. AT THE SURFACE...A FRONTAL BOUNDARY REMAINS
DRAPED FROM THE TENNESSEE RIVER VALLEY TO ACROSS ARKANSAS/LOUISIANA
AND SOUTHWEST TO EAST TEXAS. SOUTHEAST OF THIS BOUNDARY...A PRE-
FRONTAL SURFACE TROUGH EASES EASTWARD ACROSS THE CENTRAL GULF COAST.
OUT OF RESPECT FOR DEEP LAYER MOISTURE AXIS (PRECIPITABLE WATER
VALUES 1.4 TO 1.6 INCHES) REMAINING FIXED OVER THE REGION ON FRIDAY
AND WITH THE SURFACE TROUGH SLIPPING IN FROM THE WEST ALONG WITH THE
PASSAGE OF MID LEVEL IMPULSES...POP WILL BE IN CATEGORICAL RANGES.
MARGINAL INSTABILITY FAVORS A FEW STORMS MIXED IN AS WELL. AN
EASTWARD TRANSLATION TO THE MOISTURE AXIS OCCURS FRIDAY
NIGHT...RESULTING IN A LOWERING IN POP. ANOTHER ITEM TO CONTEND WITH
IS FOG...WHICH IS FAVORED TO PERSIST OVER THE NEAR SHORE WATERS/BAYS
AND SOUNDS DURING THE DAY FRIDAY...AND FORMING INLAND FRIDAY NIGHT.
DAYTIME HIGHS IN THE LOWER 70S FRIDAY...WILL BE MILD GOING INTO
FRIDAY NIGHT WITH LOWER 60S FORECAST. /10
LONG TERM [SATURDAY THROUGH WEDNESDAY]...GLOBAL MODELS CONTINUE WITH
A HIGH LEVEL SOUTHWEST FLOW OVER THE SOUTHERN STATES BETWEEN RIDGE
OVER THE BAHAMAS/WESTERN CARIBBEAN AND TROUGHING EXTENDING ACROSS
TEXAS TO THE BAJA ON SATURDAY. DEEP MOISTURE AXIS WITHIN THE FLOW
THOUGH...SINKS A BIT MORE TO THE SOUTHEAST WITH LOW END CHANCE OF
SHOWERS ON SATURDAY AS A WEAKLY DEFINED SURFACE TROUGH EASES EASTWARD
ON SATURDAY...BUT REMAINS CLOSE ENOUGH TO LOCAL AREA AS TO LEND A
SURFACE CONTRIBUTION FOR ASCENT. A SLIGHT CHANCE MAINLY ALONG THE
COAST AND OFFSHORE BY SUNDAY.
AS DEEP LAYER TROUGH DIVES OFF THE EAST COAST MONDAY...MID LEVEL
RIDGE RETROGRADES WESTWARD ACROSS THE GULF WITH NORTHWEST PERIPHERY
OF THE RIDGE BUILDING NORTHWESTWARD ACROSS TEXAS BY TUESDAY. WITH THE
DIGGING HIGH LEVEL TROUGH TO THE EAST...A FRONTAL BOUNDARY LOOKS TO
PIVOT SOUTHWARD TUESDAY AND WEDNESDAY...AND HELP TO MOVE THE DEEPER
MOISTURE SOUTH AND WEST OF THE LOCAL AREA. LATEST FORECAST CALLS FOR
A RAIN-FREE FIRST HALF OF NEXT WEEK. DAYTIME HIGHS REMAIN IN THE FULL
RANGE OF THE 70S DURING THE OUTLOOK WITH OVERNIGHT LOWS LOOKING TO
LOWER BACK INTO THE 50S MOST AREAS EARLY NEXT WEEK. /10
MARINE...A FRONTAL BOUNDARY OVER THE NORTHERN GULF WILL ADVANCE
NORTHWARD INTO THE GULF COAST TODAY WITH LIGHT TO MODERATE EASTERLY
WINDS BECOMING SOUTHEASTERLY. DENSE FOG IS EXPECTED TO IMPACT
INLAND BAYS AND SOUNDS AS WELL AS THE NEAR SHORE WATERS THROUGH THE
MORNING HOURS...THEN WILL HAVE PATCHY FOG OVER THIS PORTION THROUGH
THE OVERNIGHT HOURS. AN ONSHORE FLOW CONTINUES THROUGH SATURDAY
WHILE A COLD FRONT ADVANCES FROM THE PLAINS. THE COLD FRONT MOVES
THROUGH THE MARINE AREA SATURDAY NIGHT WITH A LIGHT TO MODERATE
OFFSHORE FLOW IN THE WAKE OF THE FRONT. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 63 72 60 76 58 / 80 90 40 30 10
PENSACOLA 64 72 64 76 61 / 60 90 40 30 20
DESTIN 62 71 65 73 62 / 50 80 40 30 20
EVERGREEN 62 70 63 78 58 / 80 90 40 30 10
WAYNESBORO 64 72 60 77 57 / 90 90 30 30 10
CAMDEN 61 70 62 77 57 / 90 90 40 30 10
CRESTVIEW 63 73 63 76 59 / 60 80 40 30 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...DENSE FOG ADVISORY UNTIL 9 PM CDT THIS EVENING FOR FLZ002-004-
006.
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 9 PM CDT THIS EVENING FOR GMZ630>635-
650-655.
&&Hazardous weather outlook, Mar 12, 11:36 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1136 AM CDT THU MAR 12 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131645- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1136 AM CDT THU MAR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE TO AFFECT COASTAL AREAS OF THE NORTHWEST FLORIDA PANHANDLE THROUGH THE DAY. WIDESPREAD FOG DEVELOPMENT IS EXPECTED FOR ALL COASTAL COUNTIES OVERNIGHT AS THE WARM FRONT CONTINUES TO MEANDER ONSHORE. PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP TODAY ALONG AND WEST OF INTERSTATE 65 AND CONTINUE INTO THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE IN A FEW LOCATIONS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FOG WILL AFFECT AREAS OF THE NORTHWEST FLORIDA PANHANDLE...COASTAL AND SOUTH CENTRAL ALABAMA EARLY FRIDAY WITH REDEVELOPMENT FRIDAY NIGHT AND SPREADING INLAND. PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE AREA ON FRIDAY WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY NIGHT AND SATURDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE IN A FEW LOCATIONS ON FRIDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-131645- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1136 AM CDT THU MAR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE TO IMPACT BAYS AND SOUNDS THROUGH EARLY EVENING. PATCHY FOG EXPECTED IN THE OVERNIGHT HOURS...POSSIBLY BECOMING DENSE AND WIDESPREAD AT TIMES. SMALL CRAFT MAY NEED TO EXERCISE CAUTION OVER THE GULF WATERS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PATCHY FOG WILL AFFECT BAYS AND SOUNDS THROUGH SATURDAY MORNING...POSSIBLY BECOME DENSE AND WIDESPREAD AT TIMES. SMALL CRAFT MAY NEED TO EXERCISE CAUTION OVER THE GULF WATERS EARLY FRIDAY MORNING.
Nearby
Flash Flood Watches in Mississippi, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.